Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Powles, Jack G. and Murad, S. (1998) The simulation of semi-permeable membranes - Osmosis, reverse osmosis and electro-osmosis in electrolyte solutions. Journal of Molecular Liquids, 78 (3). pp. 225-231. ISSN 0167-7322. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Powles, Jack G. and Holtz, B. and Evans, Andy and Murad, S. (1997) Can osmotic pressure be negative? Molecular Physics, 90 (4). pp. 665-670. ISSN 0026-8976. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Murad, S. and Madhusudan, R. and Powles, Jack G. (1997) A molecular simulation to investigate the possibility of electro-osmosis in non-ionic solutions with uniform electric fields. Molecular Physics, 90 (4). pp. 671-674. ISSN 0026-8976. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Murad, S. and Powles, Jack G. and Holtz, B. (1995) Osmosis and reverse osmosis in solutions: Monte Carlo simulations and van der Waals one-fluid theory. Molecular Physics, 86 (6). pp. 1473-1483. ISSN 0026-8976. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Powles, Jack G. and Murad, S. and Holtz, B. (1995) A novel osmotic-pressure route to the activity-coefficient of a molecule in a solution. Chemical Physics Letters, 245 (2-3). pp. 178-182. ISSN 0009-2614. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Murad, S. and Powles, Jack G. (1994) Computer-simulation of osmosis and reverse-osmosis in solutions. Chemical Physics Letters, 225 (4-6). pp. 437-440. ISSN 0009-2614. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Powles, Jack G. and Murad, S. and Ravi, P.V. (1992) A New Model for Permeable Micropores. Chemical Physics Letters, 188 (1-2). pp. 21-24. ISSN 0009-2614. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Feb 28 00:36:58 2015 GMT.